Alert archive / Mississippi / Flash Flood Warnings in 2012
Flash Flood Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 30, 2012, 3:44 PM CDT for Holmes County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 3:44 PM CDT (20:44 UTC)
- Expired
- May 30, 2012, 5:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784
WGUS54 KJAN 302044
FFWJAN
MSC051-302245-
/O.NEW.KJAN.FF.W.0054.120530T2044Z-120530T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
9 MILES NORTHEAST OF TCHULA TO EBENEZER...OR ALONG A LINE EXTENDING
FROM 8 MILES WEST OF BLACK HAWK TO 14 MILES WEST OF DURANT. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...
ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST
HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN AND LEXINGTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. NEVER TRY TO CROSS A
FLOWING STREAM...A FEW INCHES OF WATER CAN SWEEP ANY SIZED VEHICLE
DOWNSTREAM.
&&
LAT...LON 3329 9002 3293 8995 3291 9007 3297 9021
3314 9032 3329 9033 3332 9031 3331 9030
3334 9028 3335 9028
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:20 PM CDT, 24 minutes earlier.
Area forecast discussion, May 30, 3:20 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED MAY 30 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL RISK LATER ON THURSDAY INTO THURSDAY NIGHT... .SHORT TERM...THE PRIMARY CONCERNS WILL BE THE POTENTIAL FOR SEVERE WEATHER THROUGH EARLY THIS EVENING...THEN ANOTHER ROUND OF SEVERE WEATHER WITH THE SLOW FRONTAL PASSAGE FOR THURSDAY INTO THURSDAY NIGHT. THIS FOLLOWED BY TEMPS AND POPS. .LATEST SATELLITE IMAGERY SHOWED THAT THE COMBINATION OF AN OLD OUTFLOW BOUNDARY AND MCV COMBINED OVER NW MS WITH A SHORT WAVE HELP TO TRIGGER SCATTERED STRONG TO SEVERE STORMS IN THE NORTHWEST DELTA REGION FOR THIS AFTERNOON. ALSO A WEAK SURFACE BOUNDARY WAS NOTED ACROSS THE NORTHWEST DELTA REGION. FOR TONIGHT...THE STORMS SHOULD WEAKEN BY SUNSET...BUT THERE WILL STILL BE SOME SMALL CHANCES OF CONVECTION OVERNIGHT AS WEAK SHORT WAVES CROSS THE REGION. IT WILL BE A HUMID NIGHT WITH LOWS FROM THE MIDDLE 60S TO AROUND 70. FOR THURSDAY AND THURSDAY NIGHT...MODELS CONTINUE TO BE IN AGREEMENT OF THE SEVERE PARAMETERS WHICH STILL LOOK PRETTY GOOD FOR EVOLUTION OF STORMS WITH THE STRONG LATE SEASON FRONT AND POTENT UPPER SYSTEM. CONDITIONS WILL EXIST FOR MORE STORMS DUE TO INCREASING MOISTURE AND STRONG LIFT. INCREASING WIND FIELDS WILL ALSO ADD TO THE SEVERE WEATHER POSSIBILITIES. AT THIS POINT...THURSDAY AFTERNOON AND EVENING SEEM TO BE THE MAIN TIME FOR THE MOST ROBUST STORMS AND GREATEST COVERAGE OF STORMS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY RISK. HOWEVER...WIND SHEAR WILL INCREASE THU NGT AND THERE COULD BE A PERIOD WHERE A TORNADO OR TWO MAY BE POSSIBLE. THE HIRES MODELS SHOWS SOME DECENT CONVECTION THROUGH THE PERIOD WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESP OVER AREAS THAT STORMS REPEATEDLY CROSS OVER. THE COLD FRONT WILL SWEEP THROUGH THE REGION BY EARLY FRIDAY. HIGHS FOR THURSDAY WILL BE 87 TO 91 WITH LOWS FROM 60 TO 67. FOR FRIDAY AND FRIDAY NIGHT...ISOLATED SHOWERS WILL END IN THE SOUTH BEFORE MOVING OUT BY FRIDAY AFTERNOON. COOLER HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTHWEST. HIGHS WILL BE FROM THE MIDDLE 70S NORTH TO THE MIDDLE 80S SOUTH...WHICH WILL RUN UP TO TEN DEGREES BELOW NORMAL. LOWS FOR FRIDAY NIGHT WILL BE FROM THE LOWER 50S TO AROUND 60...WHICH WILL BE UP TO AROUND 10 TO 15 DEGREES BELOW NORMAL...BUT NOT APPROACHING ANY RECORD LOWS. AS FOR AS TEMPS AND POPS ARE CONCERN WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ ./PREVIOUS DISCUSSION...LONG TERM... (SATURDAY THROUGH WEDNESDAY) THE LONG TERM PORTION OF THE FORECAST WILL FEATURE A BRIEF BREAK FROM ABOVE NORMAL TEMPS SATURDAY...FOLLOWED BY MODERATING CONDITIONS FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. LATEST GUIDANCE HAS SPED UP THE TIMING OF THE COLD FRONT...WITH THE BOUNDARY PUSHING EAST OF THE CWA BY DAYBREAK FRIDAY AND LINGERING SHOWER ACTIVITY MOVING OUT OF THE AREA BEFORE NOON. THE ASSOCIATED UPPER TROUGH WILL SHIFT EASTWARD AND SET UP SHOP OVER THE ATLANTIC SEABOARD OVER THE WEEKEND AND INTO NEXT WEEK...WITH UPPER RIDGING BUILDING OVER THE GREAT PLAINS. THIS WILL PLACE THE AREA IN NORTHWEST FLOW ALOFT. UNFORTUNATELY...OR FORTUNATELY DEPENDING UPON ONES PERSPECTIVE...THE SURFACE HIGH PRESSURE AXIS WILL HAVE ALREADY SHIFTED EAST THE REGION BY LATE SATURDAY. THUS THE RESPITE FROM SUMMERLIKE TEMPERATURES WILL BE RATHER BRIEF AS RETURN FLOW COMMENCES LATE SATURDAY/SUNDAY. THE HIGH CENTER WILL REMAIN SITUATED OVER THE EASTERN GULF THROUGH NEXT WEEK...WITH PWATS RETURNING TO AROUND 1.5 INCHES AS EARLY AS SUNDAY. AS UPPER DISTURBANCES TRAVERSE THE REGION IN NORTHWESTERLY FLOW...ISOLATED CONVECTION WILL BE POSSIBLE ALONG THE PERIPHERY OF THE SURFACE RIDGE. 00Z GUIDANCE INDICATES ISOLATED RAIN CHANCES WILL INITIALLY BE CONFINED TO NORTHERN SECTIONS OF THE CWA...WITH BETTER CHANCES ACROSS THE REMAINDER OF THE AREA BY WEDNESDAY. MEANWHILE DAYTIME HIGH TEMPS IN THE LOW TO MID 90S WILL MAKE A RETURN. WITH RESPECT TO FORECAST DETAILS...TEMPERED MEX POPS AND TENDED TOWARD ECMWF FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. GIVEN THE INFLUENCE OF NWLY FLOW ALOFT...MORE THAN ONE ROUND OF PRECIPITATION WILL BE POSSIBLE IN THIS TIME PERIOD...BUT NOT PARTICULARLY CONFIDENT IN GOING AS HIGH AS THE GFS IS FOR EACH PERIOD AS IT IS DIFFICULT TO PIN DOWN A FAVORED TIME FRAME THIS FAR OUT. OTHERWISE...NO SIGNIFICANT ADJUSTMENTS WERE MADE TO MEX TEMPS DURING THE PERIOD. /DL/ && .AVIATION...CONVECTION EXPECTED TO TAPER OFF BY EARLY THIS EVENING WITH SOME SMALL CHANCES OF ISOLATED CONVECTION OVERNIGHT. STORMS COULD BRING GUSTY WINDS AND HAIL ALONG WITH MVFR TO IFR VIS RESTRICTIONS. AFTER STORMS PASS(LIKELY AFTER 00-02Z)...VFR CONDITIONS EXPECTED TO PREVAIL FOR NEARLY ALL OF THE NIGHT PERIOD. ANOTHER ROUND OF SEVERE CONVECTION WITH IFR/MVFR CONDITIONS WILL BE POSSIBLE FOR THURSDAY INTO THURSDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT./17/28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 66 81 / 32 40 73 12 MERIDIAN 68 91 65 83 / 27 26 69 17 VICKSBURG 69 88 65 81 / 33 45 71 9 HATTIESBURG 71 91 67 87 / 21 24 49 27 NATCHEZ 71 86 64 80 / 23 36 65 15 GREENVILLE 70 88 61 77 / 43 61 68 6 GREENWOOD 68 88 61 77 / 40 57 73 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/28/CME/
Hazardous weather outlook, May 30, 2:26 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 226 PM CDT WED MAY 30 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 226 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT THROUGH THURSDAY NIGHT SEVERE STORMS WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVING OUT OF SOUTHERN ARKANSAS COMBINES WITH A STALLED BOUNDARY. THE MAIN TIME FOR THIS SEVERE ACTIVITY WILL BE UNTIL 7 PM. THE MAIN RISK WILL BE FOR DAMAGING WIND GUSTS AND HAIL UP TO GOLF BALL SIZE. SEVERE STORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A POTENT DISTURBANCE AND STRONG COLD FRONT MOVE THROUGH THE REGION. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED HAIL OR LARGER. ONE OR TWO TORNADOES CAN NOT BE RULED OUT FOR THURSDAY NIGHT AS WIND SHEAR INCREASES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN..FRIDAY THROUGH TUESDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TODAY AND THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, May 30, 12:41 PM CDT, 3 hours 3 minutes before
MSZ034-301810-
WASHINGTON MS-
1241 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1241 PM CDT WED MAY 30 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER LELAND AT 1241 PM CDT...
MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WASHINGTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3337 9076 3314 9095 3322 9109 3328 9105
3328 9108 3324 9110 3329 9114 3335 9114
3342 9106 3345 9106 3339 9112 3338 9116
3342 9117 3343 9113 3347 9112 3350 9117
3353 9109 3353 9077
TIME...MOT...LOC 1741Z 224DEG 9KT 3342 9093
JCSpecial weather statement, May 30, 1:34 PM CDT, 2 hours 10 minutes before
ARZ075-MSZ034-301915-
CHICOT AR-WASHINGTON MS-
134 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
134 PM CDT WED MAY 30 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF GREENVILLE AT 135
PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN WASHINGTON AND NORTHEASTERN CHICOT COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3332 9082 3327 9115 3352 9122 3353 9086
3353 9083
TIME...MOT...LOC 1835Z 257DEG 11KT 3338 9108
JCLocal storm report, May 30, 1:39 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL GREENVILLE 33.39N 91.05W
05/30/2012 E0.88 INCH WASHINGTON MS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL
&&
AWEBERSpecial weather statement, May 30, 1:41 PM CDT, 2 hours 3 minutes before
MSZ018-019-025-301920-
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
141 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CDT WED MAY 30 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF
RENOVA TO 4 MILES SOUTH OF INVERNESS AT 141 PM CDT...MOVING EAST AT
25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN BOLIVAR...WESTERN LEFLORE AND SUNFLOWER
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3381 9035 3331 9032 3331 9034 3328 9036
3328 9037 3324 9037 3324 9042 3327 9046
3333 9046 3333 9056 3327 9056 3327 9076
3379 9078
TIME...MOT...LOC 1841Z 273DEG 22KT 3377 9064 3329 9058
JCSpecial weather statement, May 30, 3:00 PM CDT, 44 minutes before
MSZ039-302045-
NOXUBEE MS-
300 PM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED MAY 30 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 3 MILES NORTH OF GHOLSON AT 259 PM
CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3300 8861 3300 8860 3293 8861 3293 8875
3293 8876 3292 8881 3308 8881 3304 8860
TIME...MOT...LOC 1959Z 235DEG 8KT 3299 8871
19Special weather statement, May 30, 3:33 PM CDT, 11 minutes before
MSZ035-042-302105- HUMPHREYS MS-YAZOO MS- 333 PM CDT WED MAY 30 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT WED MAY 30 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF YAZOO CITY AT 334 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL YAZOO AND SOUTH CENTRAL HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3296 9022 3272 9038 3285 9060 3302 9047 TIME...MOT...LOC 2034Z 293DEG 15KT 3291 9043 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:49 AM CDT | Special Weather Statement | JAN | Bolivar, Washington | 41 min |
| May 30, 12:39 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| May 30, 12:41 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 59 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| May 30, 1:34 PM CDT | Special Weather Statement | JAN | Washington | 41 min |
| May 30, 1:41 PM CDT | Special Weather Statement | JAN | Sunflower | 39 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 44 min |
| May 30, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 55 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| May 30, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 66 min |
| May 30, 3:00 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| May 30, 3:03 PM CDT | Flash Flood Warning | JAN | Washington | 61 min |
| May 30, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 37 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| May 30, 3:33 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| May 30, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 51 min |
| May 30, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 20 min |
| May 30, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 23 min |
| May 30, 3:54 PM CDT | Special Weather Statement | JAN | Noxubee | 61 min |
| May 30, 3:55 PM CDT | Special Weather Statement | JAN | Kemper | 40 min |
| May 30, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 50 min |
| May 30, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 43 min |
| May 30, 4:23 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 2 hr |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 49 min |
| May 30, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| May 30, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 67 min |
| May 30, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 48 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 29 min |
| May 30, 5:22 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 113 min |
| May 30, 5:28 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| May 30, 5:29 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| May 30, 5:43 PM CDT | Special Weather Statement | JAN | Lauderdale | 37 min |
| May 30, 5:56 PM CDT | Flash Flood Warning | JAN | Noxubee, Oktibbeha, Winston | 2 hr |
| May 30, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 23 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 42 min |
| May 30, 6:27 PM CDT | Special Weather Statement | JAN | Lauderdale | 38 min |
| May 30, 6:47 PM CDT | Flash Flood Warning | JAN | Lauderdale | 88 min |
Nearby
Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.